# SDR CED2006F00022

- Difficulty date: November 18, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N219CA
- Make and model: Amd FALCOND
- Aircraft serial: 193
- Aircraft time: 18,094 hours
- Engine: Ge CF7002D2
- Engine time: 12,770 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1616012
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, BETWEEN 60 AND 80 KNOTS THE CENTER SECTION OF THE WINDSCREEN CRACKED.  THE TAKEOFF WAS ABORTED.  THE WINDSCREEN HAD A VERTICAL CRACK DOWN THE CENTER. (K)
